Inderide Overdose

Treating an Inderide Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
 
In addition, treatment may involve supportive care, which consists of treating symptoms that occur as a result of the overdose. For example, supportive care for an overdose with Inderide may include:
 
  • Fluids through an intravenous (IV) line
  • Close monitoring of blood pressure and blood electrolytes
  • Monitoring the heart and kidneys
  • Medications to increase heart rate and blood pressure.
 
Kidney dialysis is not thought to help remove Inderide from the body.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Inderide.
10 Foods That Lower Cholesterol

Inderide Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.